全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:V. Ya. Danilov , O. E. Lavrova , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (7), pp.1085-1106Springer
摘要:We introduce a concept of viscous solution of the Bellman equation on time scales and establish conditions for the existence and uniqueness of this solution.
作者:O. E. Lavrova
来源:[J].Journal of Mathematical Sciences, 2017, Vol.222 (3), pp.276-295Springer
摘要:We consider a class of problems of optimal control on finite and infinite time scales. For these problems, we establish sufficient conditions for the existence of optimal control formulated in terms of the right-hand sides of the system and the function appearing in the quality c...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×